# SDR CA000516025

- Difficulty date: May 4, 2000
- Submitted: January 19, 2001
- Operation: Air carrier
- Make and model: Airbus A300 B4-203
- Aircraft time: 29,083 hours
- Engine: Ge CF650C2
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Out Of Adj
- Location: Fwd Cargo Bay
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON DECENT, A PRESSURIZATION BUMP WAS FELT ACCOMPANIED WITH AIRFRAME VIBRATION, NOISE, MASTER WARNING DOOR WARNING, AND FWD CARGO LIGHT ON.EMERGENCY DECLARED AND SUBSEQUENTLY CANCELLED, AIRCRAFT LANDED. INVESTIGATION REVEALED A MICROSWITCH ON THE ACCESS DOOR BETWEEN THE FWD CARGO BAY AND AVIONICS BAY REQUIRED ADJUSTMENT.
